MathSciNet Relay Station
MathSciNet bibliographic data
MR1116106 11D41 (11J86)
Poulakis, Dimitrios Solutions entières de l'équation $Y^m=f(X)$. (French) [Integral solutions of the equation $Y^m=f(X)$] Sém. Théor. Nombres Bordeaux (2) 3 (1991), no. 1, 187–199.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement